标题:Some Properties of Stochastic Differential Equations Driven by the G-Brownian Motion
作者:Qian LIN
作者机构:[Lin, Q] Institute for Financial Studies, Shandong University, Ji'nan, 250100, China
通讯作者:Lin, Q(linqian1824@163.com)
通讯作者地址:[Lin, Q]Shandong Univ, Inst Financial Studies, Jinan 250100, Peoples R China.
来源:数学学报(英文版)
出版年:2013
卷:29
期:5
页码:923-942
DOI:10.1007/s10114-013-0701-y
关键词:G-expectation;continuous paths;G-Brownian motion;stochastic differential equations
摘要:In this paper, we study the property of continuous dependence on the parameters of stochastic integrals and solutions of stochastic differential equations driven by the G-Brownian motion. In addition, the uniqueness and comparison theorems for those stochastic differential equations with non-Lipschitz coefficients are obtained.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:8
Scopus被引频次:8
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84876119654&doi=10.1007%2fs10114-013-0701-y&partnerID=40&md5=d952bd4b0129fbe1de2f443b17f4557d
TOP